APPLICATIONS ON DIFFERENTIAL SUBORDINATION INVOLVING LINEAR OPERATOR

Authors

  • A.R. Juma Department of Mathematics, University of Anbar, Ramadi, Iraq

Abstract

In the present paper, we introduce and investigate some subclasses of strongly close-to-convex functions associated with the linear operator of meromorphic pvalently functions and study several inclusion relationships with some properties of this operator.

Author Biography

A.R. Juma, Department of Mathematics, University of Anbar, Ramadi, Iraq

Mathematics Department

Downloads

Published

2018-01-26

How to Cite

Juma, A. (2018). APPLICATIONS ON DIFFERENTIAL SUBORDINATION INVOLVING LINEAR OPERATOR. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 8(1), 63-70. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/431

Issue

Section

Research Article